Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Posted (edited)

Hello, several weeks ago my doctor prescribed me some pills, for sleeping better, and to overcome my depression. Now I feel better but I began to notice some strange blemishes on my face and it doesn't look like some kind of allergy. I found on https://addictionresource.com some info that drugs like my can cause some reactions on the skin, but acne at 33 is smth strange as for me. Hmm, so what you think about this problem, my mom says that I need to talk to the doctor, not to believe the internet and some strange sites((

Edited by Frances9696

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×